having extreme leg and hip pain some days its so hard to even walk now its bothering my knees is this caused by zarelto? or is it authuritis if so what med. can i take
Its most likely the xarelto. These are side effects. You should see your dr about changing meds.
It is possible that it could be a side effect of the Xarelto. However you need to see your hematologist and ensure that you have not formed any new clots. It is possible for this to happen even though you are on the Xarelto. See your doctor immediately.
Are you moving often? When I got diagnosed with my DVT I was in so much pain and bleeding so bad that I didn't move too much and I think that deconditioned my body. I have been building my body back to a more mobile state and I have found it helpful. If you can, try to move for a few minutes every hour. This drastically helped me.
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does xarelto have an antidote? this is a fairly new blood thinner drug, for blood clots in legs, etc
Updated 14 Apr 2017 • 2 answers
Updated 10 Dec 2015 • 1 answer
Updated 31 Aug 2018 • 3 answers
Updated 3 Nov 2016 • 4 answers
Updated 30 Dec 2018 • 2 answers